MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concommitant medical products: 31-301310-arcos con sz a hi 50mm trl- 427427 multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00648.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted.
 
Event or Problem Description
It was reported the screw connecting the proximal body and distal stem had a hard time tightening and loosening.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
ARCOS 16X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13869070
Report Number0001825034-2022-00649
Device Sequence Number11892120
Product Code KWA
UDI-Device Identifier00880304474239
UDI-Public(01)00880304474239(17)300108(10)943650
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-300816
Device Lot Number943650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexMale